# SDR ASOA05887

- Difficulty date: October 19, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198057
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN MCN, THE AIRSTAIR DOOR BOTTOM STEP WAS FOUND TO BE CRACKED AT THE ATTACHED BRACKET STAY ROD.  MAINTENANCE REMOVED AND REPLACED THE AIR STAIR DOOR BOTTOM STEP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
